# SDR IPXA2014060283140

- Difficulty date: April 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Dented
- Location: Bs 849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION,  FUSELAGE SKIN DENTED AT BS 849 L39-40R.  REPAIRED IAW EA 011-5329-01-A5329, REV A AND EO MD11-5330-54445-B.
